# SDR AALA201708149009

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 22,083 hours, 15,833 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED. DURING FLIGHT THE CREW OBSERVED HYDRAULIC 3 QUANTITY LOW.  FOUND LEAK AT THE NR 3 HYDRAULIC SYSTEM FLOW LIMITER VALVE AT INLET UNION.  REMOVED AND REPLACED THE O-RING IAW AMM 29-12-19.  AIRCRAFT WAS GROUNDED.
